# SDR MASA2014072102259

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 23,773 hours, 19,835 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR STEP PLACARD WORN.   REMOVED AND REPLACED THE PLACARD.
